# SDR SWIA2019120646826

- Difficulty date: August 27, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 14,857 hours, 7,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- FR87/FR88 CENTER SHEAR PANEL CORRODED. (C-CHECK) RO 9/11/2019  REMOVED CORROSION ON CENTER SHEAR PANEL IN AFT WET AREA- FR87/FR88. CENTER SHEAR PANEL NOMINAL: 0.050". MAX. MATERIAL REMOVED: 0.018". REMAINING MATERIAL: 0.032". ALLOWABLE DAMAGE: 0.015". CENTER SHEAR PANEL IN AFT WET AREA- FR87/FR88 IS OUT OF LIMITS. REF EMB SRM 53-23-10/AD03. DEPTH GAUGE ASSET #: 61468. CAL.DUE: 03-26-20. REMOVED AND REPLACED CENTER SHEAR PANEL AT FRAME 87-88 REF EMB SRM 51-40-08  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
